The regularization of singular operator expressions in quantum field theory
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 262-264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a2,
author = {V. P. Gachok and A. V. Zolotaryuk and Ya. M. Yakymiv},
title = {The regularization of singular operator expressions in quantum field theory},
journal = {Doklady Akademii Nauk},
pages = {262--264},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a2/}
}
TY - JOUR AU - V. P. Gachok AU - A. V. Zolotaryuk AU - Ya. M. Yakymiv TI - The regularization of singular operator expressions in quantum field theory JO - Doklady Akademii Nauk PY - 1970 SP - 262 EP - 264 VL - 192 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a2/ LA - ru ID - DAN_1970_192_2_a2 ER -
V. P. Gachok; A. V. Zolotaryuk; Ya. M. Yakymiv. The regularization of singular operator expressions in quantum field theory. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 262-264. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a2/